# SDR QXEA2010122000900

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME X94.800 SPLICE PLATE AT BL 0 CORRODED. FABRICATED NEW REPAIR FRAME SPLICE IAW STEP 7 OF MFG RD 8/4-53-3459. NDT CONFIRMED CRACK FREE. PRIMED AND PAINTED AND INSTALLED REPAIR TO THE ACFT.
